Title

Asymptotic Minimax Properties of L-Estimators of Scale

Publication Type

Journal Article

Publication Date

1992

Abstract

This paper asks whether or not the efficient L-estimator of scale corresponding to the least informative distribution in ?-contamination and Kol-mogorov neighbourhoods of certain distributions possesses the saddlepoint property. This is of interest since the saddlepoint property implies the mini-max property, namely, that the supremum of the relative asymptotic variance of an L-estimator is minimized by the efficient estimator corresponding to that member of the distributional class with minimum Fisher information for scale. Our findings are negative in all cases investigated.

Discipline

Economics

Research Areas

Econometrics

Publication

Australian and New Zealand Journal of Statistics

Volume

34

Issue

3

First Page

421

Last Page

432

ISSN

1369-1473

Identifier

10.1111/j.1467-842X.1992.tb01058.x

Publisher

Wiley

Additional URL

http://dx.doi.org/10.1111/j.1467-842X.1992.tb01058.x

This document is currently not available here.

Share

COinS